# SDR IPXA2025052629252

- Difficulty date: May 6, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390160
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 2598 S-4R - LEVEL 2.  ACCOMPLISHED REPAIR I.A.W UPS 93965-REQ1 REV.1 AND EGAT WORK SHHEET NO.50310 AND EGAT EI F2025A53M-941 REV.1.
